# SDR DALA2016031502271

- Difficulty date: March 14, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 62,100 hours, 12,552 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND DENT IN TAILCONE.  REMOVED EXSISTING REPAIR AND INSTALLED NEW REPAIR IAW SRM 53-00-01, REPAIR 14.
